Test E Adverse Reaction ???
- 04-27-2005, 02:19 AM
Test E Adverse Reaction ???
I injected 375mg of Test e into my right delt and 375mg of deca into my left on Sat. The product is UG and from a quality source. I used proper technique injecting. My right delt was sore as f&$k on Sat. On Sun, the area under my right delt was red and hot. On Mon. the reddness and heat went halfway down my bicep and to the back of my tricep --- the pain subsided. On Teus. same thing with the redness and heat, but I woke up red and puffy bags under my eyes. Nothing major but kind of freaky. I worked back and bi's today and even did shoulder shrugs --- no issues. This is my fourth week into the cycle and the second time I shot into my delts. I felt discomfort the first time but not to this degree -- the test hurt more than the deca. The only thing unusual was that prior to injecting I took out a quarter acre of weeds with a weedeater. I was pretty tight but I took a hot shower before dosing. Still a little oil shot out of the injection site when I pulled the syringe out--- right side/test only. I'm certian I hit the muscle. Insane! My bro says it is a reaction to the BA in the juice and not to be such a p#$$y. But, I have no issues with my left side where I took the deca? The other two doses were in my glutes and I combined both products -- soreness, but no issues. I welcome any input from experienced bro's.
- 04-27-2005, 02:01 PM
I also think its a reaction to the BA in the juice. I had the same thing happen on my first and only tricep inject. Tricep and forearm all the way down to the risk was red and swollen. Frankly the pain was worse than I thought possible. Hurt to move. I am pretty woosy though.
Mudge termed it gear flu and I don't think he was far off. Seems like you have the same trouble.
If it were dermatitis from the weedeatng that usually shows up as itchy little bumps, not what you had. Working the muscle right after or before inject never helped me much.
You might just stick with quad and glute injects. When I finally hit a sweet spot on my quads, I had no pain at all. 1/3-3/4 the way up, dead center.
- 04-27-2005, 02:15 PM
I've had similar experience with EQ Prop.... Basically the injection site would swell up pretty good, and get a bit red, and the red area would slowly fall along my arm... I had pretty bad flew on eq prop as well. It definately wasn't dirty gear though, just a reaction to the eq prop itself.. and not uncommon at all where that is concerned.
I find it a bit surprisined that test enan would cause that sort of reaction.... have you had experience with other test enan products?
04-27-2005, 04:12 PM
I know of a dude who was injecting 300mg's from a 300mg per ml TE from a reliable UG. The dude had pain, swelling, and redness a day after each injection. It lasted a 3-4 days each time. He contacted the source about this and was advised this was a problem he was hearing about with the batch he had.
04-27-2005, 04:15 PM
Actually I'm aware of problems with test enan specifically from a perticular supplier out of china at the moment too... I'm sure alot of Labs deal with this perticular source... could be related.Originally Posted by Cuffs
04-27-2005, 06:07 PM
Many thanks, bro's. This eases the nerves. Today, no redness but still moderate sorenes. Worked chest, tri's and did a heavy set of shoulder presses. No worries, mate -- business as usual. I speculate this was aggrevated by hitting the delt. As stated, it's bearable in the glute. I'll inform the source as recommeded. This is my first experience with test e. I have 8 wks to go and plan to keep on truckin'. From what I gather I must deal with chinese gear flu. Oh, well.
Similar Forum Threads
- By survey in forum Post Cycle TherapyReplies: 22Last Post: 03-13-2012, 05:31 PM
- By nparisi in forum SupplementsReplies: 29Last Post: 01-15-2010, 02:22 AM
- By Ninjo in forum LG SciencesReplies: 15Last Post: 08-18-2008, 12:00 PM
- By thaOrleanyte in forum AnabolicsReplies: 1Last Post: 07-15-2008, 10:08 AM
- By Ddono25 in forum SupplementsReplies: 2Last Post: 06-08-2006, 04:12 PM